# SDR AUS20031217

- Difficulty date: November 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Pac CT4B
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: 639649
- Condition: Deformed
- Location: Engine Cylinder
- Part time: 758 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 CYLINDER INTAKE ROCKER DEFORMED.  SUSPECT MANUFACTURING ERROR. ROCKER SHAFT RETENTION STUD BROKEN.
